# SDR WX0A2020020373462

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N314NV
- Make and model: Airbus A319-111
- Aircraft serial: 2360
- Aircraft time: 43,779 hours, 31,134 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 38683
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN MEGA PHONE INOP / REPLACED FWD CABIN MEGA PHONE"
